# SDR C77A2020011100019

- Difficulty date: September 18, 2019
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,619 hours, 19,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-92856-001 FLOOR DOUBLER, P/N 170-66796-001 LH PANEL SUPPORT, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-86181-005 FR89 RH PANEL SUPPORT, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-65927-007 LH SHEAR PANEL, P/N 170-65644-001 LH SHEAR SPLICE, P/N 170-86139-005 LH PANEL SUPPORT, P/N 170-60261-001 FR90 LH OTBD GUSSET, P/N 170-60257-001 FR90 LH IB GUSSET. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
